| Model Number |
MMT-723LNAP |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had unexpected restart.The customer stated the that they received unexpected restart and a cold reset was performed.Customer could clear the alarm however after troubleshooting customer still received general unexpected restart.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.